DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10346

Title: H-1-Galerkin mixed finite element methods for parabolic partial integro-differential equations
Authors: PANI, AK
FAIRWEATHER, G
Keywords: evolving scales
approximations
heterogeneity
convergence
media
Issue Date: 2002
Publisher: OXFORD UNIV PRESS
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 22(2), 231-252
Abstract: H-1-Galerkin mixed finite element methods are analysed for parabolic partial integro-differential equations which arise in mathematical models of reactive flows in porous media and of materials with memory effects. Depending on the physical quantities of interest, two methods are discussed. Optimal error estimates are derived for both semidiscrete and fully discrete schemes for problems in one space dimension. An extension to problems in two and three space variables is also discussed and it is shown that the H-1-Galerkin mixed finite element approximations have the same rate of convergence as in the classical methods without requiring the LBB consistency condition.
URI: http://dx.doi.org/10.1093/imanum/22.2.231
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10346
http://hdl.handle.net/10054/10346
ISSN: 0272-4979
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback